Author Topic: Mutiple Tapers/long haulers/high dosages  (Read 12128 times)

[Buddie]

Re: Mutiple Tapers/long haulers/high dosages
« Reply #240 on: February 28, 2022, 02:56:28 am »
Wide

I completely agree with letting go of being perfect on dose. It simply isn't possible, and a few milligrams don't really matter. I want to validate that comment, and everything else you said. For some of us, rescue doses are part of the process. I take them rarely, usually when my symptoms are so severe, I know my CNS can not deal with itself without some benzo help. It does not matter in the long run as long as it is sporadic.

I apologize for not being supportive earlier, I was in a bad space. I so relate to your physical pain, that has been my experience.

I have had the acute all over achiness, more in my joints than muscles. No idea why that happens. It can be painful enough to keep me from sleeping.

i love your comment that perfectionism does us no good. It is simply another form of trying to control the future.  Like most anxiety, it's a projection of controlling the next dose, the next day, the next appointment and not being trashed. Control is an illusion. I have come to say "What is the worst that could happen?" A panic attack, well, I have a lot of those, I can fake through it. Passing out? Done that, no one shamed me, just took me to the ER and they kept me for several hours feeding hydration and nutrition via IV until I recovered from what was an acute attack of vertigo. Wet my pants, yup, now I carry extra shorts rolled up in a ball. Whatever I  fear will happen, has happened, and I got through all of it, and was even supported most of the time. I have fallen off my bike so many times from everything turning upside down, I have a nice collection of benzo scars. The final outcome would be death. If I die, I die, we all do eventually.

As to your depression, it is the drug. i know you know that, but the knowledge has no effect on the organic. We can not logic ourselves out of the biology of the brain, with it's lack of receptor uptake in regards to not only gaba, but dopamine and serotonin and many more. I don't have an answer for you, but I suspect you will find your way. If it gets too bad, please reach out for help. Don't allow a temporary manifestation of brain induced injury decide the course of your life.

It is the process, and what we learn that matters, in my opinion.  Somehow, I hope that works for you and the depression.

With Much respect
[...]
Bad--I've missed you.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Mutiple Tapers/long haulers/high dosages
« Reply #241 on: February 28, 2022, 02:38:43 pm »
Wide

Thank You. I have missed you and others. I needed a break to get some bad attitudes under control, and evaluate my future with BB based on some nasty experiences. Sticking my toes in the water. Will be around.

Your friend,
[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Mutiple Tapers/long haulers/high dosages
« Reply #242 on: February 28, 2022, 07:10:59 pm »
Hi Bad thanks for your response.
When you said you had two unsuccessful tapers, did you actually were off of the drug for a while and then started the taper again?
How much do you think cipro did damage you or you blame your issues more to the benzos?
Why don't you switch to a more long half life benzo to do the taper?
I did both of my tapers using a compound suspension where you can control the doses more accurately have you ever thought of that?
Mice
 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Mutiple Tapers/long haulers/high dosages
« Reply #243 on: February 28, 2022, 07:46:47 pm »
Hi Bad thanks for your response.
When you said you had two unsuccessful tapers, did you actually were off of the drug for a while and then started the taper again?
How much do you think cipro did damage you or you blame your issues more to the benzos?

I was on 3 consequtivew doses of different fluoroquinolones. It completely destabilized me, and The dosage I was at got increased. That remaines difficult to recover from the Flox damage. That was a medically induced destabilizing factor  to my taper, where I updosed and ahd to hold and start over.

The next fail was several attempts to switch me to  different benzos, and even liquid, again, I was completely destabilized and had to go back to the original xanax, but at a higher dose. Lesson learned from that was stay on the xanax to the end. That is how this will go to be effective.

I don't know if failed is really accurate, I think severly disrupted is better. The problem is, going through that twice makes tapering very difficult and highly symptomatic. My CNS was severely stressed, and more damaged than it already was by those experiencs.

Hence I am slow and low as I cut down.  Anyting else, and it's too intense.

Hope that gives you what you need1
Be well
[...]





Why don't you switch to a more long half life benzo to do the taper?
I did both of my tapers using a compound suspension where you can control the doses more accurately have you ever thought of that?
Mice
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Mutiple Tapers/long haulers/high dosages
« Reply #244 on: February 28, 2022, 09:47:14 pm »
Hi I am so sorry you are going through this - but you have not made a mess of things -- these meds have made a mess of us. 
hang in there --- you've got this!  I understand the mental symptoms being your primary issue, they are for me as well..
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Mutiple Tapers/long haulers/high dosages
« Reply #245 on: March 01, 2022, 01:52:16 am »
Thnak you! It feels like a right mess but the only way out is through!! We will all get there
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Mutiple Tapers/long haulers/high dosages
« Reply #246 on: August 09, 2022, 04:35:33 pm »
This group has been inactive for a time,  rather than start a new one, I thought I would just drop this information here. Those of you who posted in the post might see it, and perhaps we can resurrect this topic.

Here is the most current information on issues commonly experienced by those who have tapered more than once, and the issues that make this process so difficult, including interdose wd, paradoxical reactions and tolerance.


https://www.benzoinfo.com/interdose-withdrawal/

https://www.benzoinfo.com/paradoxical-reactions/

https://www.benzoinfo.com/tolerance/

The general guideline is to not exceed a 5% to 10% reduction of the current dose every four weeks.
https://www.benzoinfo.com/benzodiazepine-tapering-strategies/#tapering-strategies

Multiple tapers:
https://www.benzoinfo.com/kindling/
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Mutiple Tapers/long haulers/high dosages
« Reply #247 on: August 12, 2022, 05:09:45 pm »
Hi all
I made a diazepam cut last Monday 1st August and I was doing great till Tuesday 9th August. It was a very small cut from 16mg to 15.75mg.
All my usual withdrawal symptoms have come rushing back in - no appetite, loss of sleep, no concentration, cant stop talking about myself, feelings of wanting to give up and not wanting to go outside. I cannot believe it as thought I was just doing a really small cut.
I also changed a progesterone patch.
Can you please advise?
a) how long is it normally till you feel a cut?
b) how do you talk yourself down from this high point of anxiety and doom?
Sorry and thank you MP

Date change- still needing help
« Last Edit: September 04, 2022, 02:52:48 pm by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.